# SDR REXA2015082700837

- Difficulty date: August 27, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 18,469 hours, 11,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-507, POSSIBLE CORROSION CTR CARGO BAY IN 3 PLACES.  AT CTR CARGO NET RING STANDOFF, FWD OTBD CARGO NET RIG STANDOFF & AFT OTBD CARGO NET RING STANDOFF.  BLENDED CORROSION IN CTR CARGO BAY IN 3 PLACES IAW EA CRJ 953-03655 & CRJ 953-03656, ROUTINE 60019 & 60020.  DIMENSIONS ARE AS FOLLOWS L 3.7""X W 2.0""X D 0.38"" AT FS 661+4, LBL 24 OUT OF LIMITS IAW NDT 51-20-06.  R & R CARGO RING MOUNT IAW SRM 51-42-20.  FS 629, LBL 24 & FS 653, LBL 3.4 ARE WITHIN LIMITS.
